# SDR ASAA2017010319639

- Difficulty date: January 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,173 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161043
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF IS GOUGED.  ACFT GROUNDED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1,   FABRICATED A NEW FLOOR PANEL IAW GPM SECT. 05-00-85,4.A2 & DWG 453A1610 REV B.
